Tendonities from Levofloxacin

by Nanette
(Milwaukee, WI)

I have had broncitis for about three months. My doctor prescribed Levofloxacin 500mg, after the Azithromycin did not work. He prescribed 7 pills of Levofloxacin. I was to take one pill once a day.


After taking my fourth pill, I started feeling pain in my left upper arm. It got worse after I took the fifth pill. I went doctor, who told me to keep taking it until it was gone. It was at that appointment that I found out that a side effect of Levofloxacin was tendonitis.

I stopped at the sixth pill; wouldn't take the last one. When I talked with the nurse from the doctor's office, she just said to put cold packs on my arm several times a day. I cannot got rid of the pain in my arm. When I move my arm up, it is extremely painful.

Comments for Tendonities from Levofloxacin

Click here to add your own comments

Tendonitis and tendon rupture are common
by: Kerri Knox, RN

Unfortunately, tendonitis and even tendon rupture are some of the most common side effects of the Fluoroquinolone antibiotics.

See the page on WHAT IS THE TRUTH ABOUT CIPRO AND TENDONITIS? to see that this is a common phenomenon that most doctors will not even acknowledge, let alone attribute to the Fluoroquinolone antibiotics, despite the fact that there is ample research to support this.

It's really terrible that doctors are still prescribing these drugs for simple infections, when the FDA has even stated that these drugs should not be used for these types of simple infections.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video